# SDR REXA2016091601798

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BOTTOM MID SEAL RETAINER IS BENT, DEFORMED.  R & R BOTTOM SEAL RETAINER IAW SRM 51-40-11-001-001-A01 AND GREO 670-52-11-022.  DISPLACED AND REINSTALLED PASSENGER DOOR SEAL IAW AMM 52-11-07-000-801, 400-801-A02.  LEAK CHECK GOOD.
